Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Semigroup product formulas and addition of unbounded operators


Author: Paul R. Chernoff
Journal: Bull. Amer. Math. Soc. 76 (1970), 395-398
MSC (1970): Primary 4748, 4750; Secondary 8147
DOI: https://doi.org/10.1090/S0002-9904-1970-12489-2
MathSciNet review: 0257808
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Chernoff, Note on product formulas for operator semigroups, J. Functional Analysis 2 (1968), 238-242. MR 37 #6793. MR 231238
  • 2. W. G. Faris, The product formula for semigroups defined by Friedrichs extensions, Pacific J. Math. 22 (1967), 47-70. MR 35 #5975. MR 215132
  • 3. E. Hille and R. S. Phillips, Functional analysis and semigroups, rev. ed., Amer. Math Soc. Colloq. Publ., vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 19, 664. MR 89373
  • 4. E. Nelson, Feynman integrals and the Schrödinger equation, J. Math. Phys. 5 (1964), 332-343. MR 28 #4397. MR 161189
  • 5. H. F. Trotter, On the product of semigroups of operators, Proc. Amer. Math. Soc. 10 (1959), 545-551. MR 21 #7446. MR 108732

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4748, 4750, 8147

Retrieve articles in all journals with MSC (1970): 4748, 4750, 8147


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12489-2

American Mathematical Society